# SDR SWAA2022012709681

- Difficulty date: August 4, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193AL HAS COMPOSITE DELAMINATION AT PANEL EDGE / REPAIRED FWD EDGE OF PANEL 193AL AS REQ IAW B737 SRM 53-40-70-2R-1 TABLE 202 REV 62; SRM 51-70-04-2R-0 PARA 4 (L-N) REV 62 & SRM 51-70-14-2R-4 PARA 4 REV 62. RESTORED FINISH IAW AMM 51-21-99-300-801 PARA E.6 REV 63 A26386;A77679;A06537.A79407;A39227
